# SDR HALA2022042800161

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,681 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 AFT GALLEY FLOORING W/FLOURESENT LIGHT STRIP PEELING UP. CORRECTIVE ACTION: SECURED FLOURECENT STRIPPING. (8458631)
